Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
         
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Decreasing CD4 count

Oct 4, 2009

I am on ART phase2 medication for last 5 years. My CD 4 count was increasing all this time and was 533 till Jan 2009 while the viral load was less than 50. In the last test results, the CD 4 has decreased to 233 and the viral load has increased to more than 2 million. I have never missed on any of the medicines which were prescribed by the doctor. Now my doctor is saying that if after 2 months, the CD 4 count again comes out to be low, he will have to start giving Phase 3 medicines which will be impossible for me to afford. What are the options available for me to increase the CD 4 count and are there any help available in alternative therapies to increase CD 4 count.

Response from Dr. Holodniy

It sounds like your virus has developed resistance to the medications you are currently taking. If you are still taking your current HIV meds, the first thing you need to do is get a resistance test done to see which HIV medications will be effective against your virus. That will determine what the options are going forward.



Previous
My Dr is not worried, but I am
Next
need help interpreting results

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement